# SDR SWAA2015121647183

- Difficulty date: December 9, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 75,023 hours, 62,644 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER REAR SPAR CHORD VERTICAL FLANGE CRACKED IN FASTENER HOLE AT RSS 221.  REPAIRED FLANGE IAW EA.
